# SDR VJ9800520

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 206.25-229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT .O45 INCHES IN DEPTH AT FS 206.25, L21 AND 22R, OUT OF LIMIT IAW DC9 SRM 53-04, FIG 38.  COLD WORKED AREA, FABRICATED, INSTALLED REPAIR IAW DC9 SRM 53-04, FIG 38 VIEW P, 51-10-3 AND MM 21-00.
